MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-978
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that 2 artic surface pieces that are chipped, and have bent prongs.The decontam department brought this to my attention.Nobody was injured, and no surgical case was delayed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.There is no breakage or missing material.Root cause and corrective action are documented in the capa system.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CONV FB PS TB TRL SZ8
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11109435
Report Number1818910-2021-00017
Device Sequence Number4042239
Product Code HWT
UDI-Device Identifier10603295135555
UDI-Public10603295135555
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-978
Device Catalogue Number254500978
Device Lot NumberBFA0QK0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/11/2021
01/29/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/15/2021
02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1